# SDR WRLA20091101277

- Difficulty date: November 1, 2009
- Submitted: November 25, 2009
- Operation: Air carrier
- Aircraft: N274WA
- Make and model: Doug MD-11F
- Aircraft serial: 48633
- Aircraft time: 54,638 hours, 9,536 cycles
- Engine: Pwa PW4462
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: ARB285505
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - RIB, STA XOS 1003 NR 16 SLAT TRACK IN LT WING FIXED L/E COMPARTMENT L=0.375 INCH, QTY=1EA.  REPLACED THE RIB IAW MD11 SRM 51-33-01 REV 41.
